# SDR SWIA201744117

- Difficulty date: December 10, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 29,854 hours, 18,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM FS1031.00 LEFT BL27. (C-CHECK) REMOVED AND REPLACED DAMAGED SECTION OF THE FLOORBEAM BETWEEN FS 1015 AND FS1031 LBL27 IAW REO.
